# SDR UALA2013032601897

- Difficulty date: March 25, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 86,665 hours, 13,814 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Damaged
- Location: Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO .375 INCH DIAMETER STAINLESS STEEL TUBING DAMAGED FROM CHAFING; HAS FLAT SPOT APPROX .750 INCH LONG BY.125 IN WIDE LOCATED APPROXIMATELY 6 INCH FWD OF MAIN OIL FILTER ON NR 1 ENG.  REMOVED LINES.  REPLACED DAMAGED LINES.
